# SDR UIEA2019072904883

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,408 hours, 10,573 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"MAIN CARGO FIRE" EICAS MSG W/WARNING BELL, AIRCRAFT AT GATE. ( INSPECTED ALL AREAS IN MAIN CARGO, NO SMOKE DETECTED. PERFORMED FIRE LOOP TEST IAW 26-14-00, OPS CHECK GOOD.  )
